# SDR AALA202406109044

- Difficulty date: May 31, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 72,591 hours, 28,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600100
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR TRACK AT FR 16 AT FR +Y765 AT THE LAVATORY MOUNT. REPLACED TRACK PER SRM 51-42-11.
